YASHCOLD

   
Product Name Yash Cold
Composition

Each uncoated tablet contains:

  • Phenylephrine HCl I.P -----5mg
  • Chlorpheniramine maleate I.P----- 2mg
  • Caffeine (Anhudrous) I.P. ------- 15mg
  • Paracetamol I.P ----- 500mg
Availability Strip of 10 tablets in blister pack
Therapeutic Group Anti-cold preparation.
Mode of Action

PHENYLEPHRINE HYDROCLORIDE: It acts on the a- adrenergic receptors available in nasal mucosa, causing vasoconstriction and thus reliving nasal congestion.

CHLORPHENIRAMINE MALEATE: As antihistaminic by competitive reversible blockade of histamine receptor sites on the tissue & relieves sneezing, itching & rhinorrhea.

CAFFEINE: It inhibits the enzyme phosphodiesterase & act as CNS stimulant.Keeps patient alert.

PARACETAMOL: It inhibits the prostaglandin biosynthesis, reduces fever and induces analgesic effect.

Clinical Benefits Common cold, Influenza, Allergic rhinitis
Dosage 1-2 tablets 3-4 times a day.
Adverse Effects

Paracetamol: Paracetamol only rarely causes gastrointestinal problems or allergic skin reactions.

CPM: Most commonly seen adverse effects are CNS depression (lethargy, somnolence) and GI effects (diarrhea, vomiting, anorexia). The sedative effects of antihistamines may diminish with time. Anticholinergic effects (dry mouth, urinary retention) are a possibility.

Phenylephrine: At usual doses, a reflex bradycardia, CNS effects (excitement, restlessness, headache) and, rarely, arrhythmias are seen. Blood pressure must be monitored to prevent hypertension.

Yash Pharma Laboratories Pvt. Ltd. All Rights Reserved